# SDR DALA2022110707178

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N932DS
- Make and model: Boeing 737
- Aircraft serial: 37290
- Aircraft time: 23,608 hours, 16,894 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2482311) DURING INSPECTION FOUND CORROSION FLOOR STRUCTURE SHIELD PLATE BTW BS 767 TO BS 791 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT. REPLACED FLOOR STRUCTURE SHIELD PLATE BTW BS 767 TO BS 791 AT LEVEL STR 25R AT AFT CARGO COMPARTMENT AS PER B737-900ER 51-10-02ITEM 9 AND DWG 146A0081 SHEET 46.
